# SDR PNSA980905

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17481
- Make and model: Gulstm G44
- Aircraft serial: 1360
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Breather
- Condition: Chafed
- Location: Eng Oil Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OIL FILM DEVELOPED ON WINDSHIELD SHORTLY AFTER TAKEOFF.  RETURNED TO BASE.  FOUND CHAFED BREATHER.  REPLACED TUBING.
